# SDR WX0A2022081274205

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 49,538 hours, 33,635 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: A/C Pack
- Condition: Tripped
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE ECAM 3000 FEET ON DEPARTURE. ENG SHUT DOWN PER ECAM.  REPLACEMENT OF OUTER T/T HALF ASSY, ENG 2 LOWER HP DUCTS"
